# SDR SWIA971974

- Difficulty date: September 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 13,889 hours, 18,486 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAP DIASGREEMENT, LEFT OUTBOARD PAIR DID NOT RETRACT.  CYCLED FLAPS BUT THEY WOULD NOT RESET.  RETURNED TO MRY.  CHECKED ALL FOUR FLAP BEARINGS AND REMOVED AND CLEANED CANNON PLUG.  OPS CHECKED FOUR TIMES AND COULD NOT DUPLICATE.
